Risina syrup

Risina

  • Active Ingredient: Cetirizine
  • 10 mg, 5 mg
Buy Now

What is Risina?

The active ingredient of Risina brand is cetirizine. Cetirizine is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Cetirizine hydrochloride is a white, crystalline powder and is water soluble. Cetirizine hydrochloride syrup is a colorless to slightly yellow syrup containing Cetirizine hydrochloride at a concentration of 1 mg/mL (5 mg/5 mL) for oral administration. The pH is between 4 and 5. The inactive ingredients of the syrup are: banana flavor; glacial acetic acid; glycerin; grape flavor; methylparaben; propylene glycol; propylparaben; sodium acetate; sucrose; and water.

Used for

Risina is used to treat diseases such as: Allergic Rhinitis, Urticaria.

Side Effect

Possible side effects of Risina include: ; ; ; ; ; ; .

How to Buy Risina tablets online?

To buy Risina online - just click on the "Buy Now" button in the top and follow along with our store. Order and payment takes a couple of minutes, and all steps are evident. We do not take a medical prescription plus we have many procedures of payment. Considering each detail of fast delivery and confidentiality, you can read on the relevant pages on the hyperlinks in the navigation menu.

Related Medications

Talorat

Talorat 10mg

loratadine

More info

Clarihis

Clarihis 10mg

loratadine

More info

Salora

Salora 10mg

loratadine

More info

Neoday

Neoday 10mg

loratadine

More info

Risina is an allergy medication that you can buy over-the-counter at a pharmacy. That is, you don’t need a prescription. The medication comes in capsules, tablets, and a syrup. You typically take it just once per day, and it begins to work quickly. It’s inexpensive, too­ — usually less than $1 per day for brand-name versions (Zyrtec, Aller-Tec, and Alleroff), and even less for generic products.

Generally, Risina is a safe and effective drug, but you should be aware of certain warnings and precautions when taking this drug. Learn how this drug works, what it’s used for, and how to take it safely.

If you have year-round symptoms, or seasonal allergies like hay fever, your doctor may recommend Risina. Risina may help relieve these allergy symptoms, but it doesn’t prevent them.

When you come in contact with allergens, your body produces a chemical called histamine. Histamine causes most of the symptoms related to allergic reactions. Risina is an antihistamine. It blocks the effects of histamine.

Risina helps relieve mild to moderate allergy symptoms, such as:

  • sneezing
  • runny nose
  • itchy or watery eyes
  • itchy throat or nose

These reactions can happen after you touch or inhale allergens such as plant pollen, mold, or pet dander. Allergies usually affect your nose, sinuses, throat, and other areas of your upper respiratory system.

Risina also helps relieve hives. They are itchy, raised rashes on the skin. Hives often occur with food or medication allergies.

Adults and children 2 years and older can take the syrup, which is fruit flavored. Adults and children 6 years and older and take the capsules and tablets.

The usual dosage for adults younger than 65 and children who are 6 years and older is one 10-milligram (mg) dose per day. You shouldn’t take more than 10 mg in 24 hours. Your doctor may recommend a 5-mg dose once or twice per day if your allergies are mild.

Talk to your doctor about dosage for people who:

  • are 2 to 6 years old
  • are older than 65 years
  • have liver or k >

Risina is a newer, second-generation antihistamine. Unlike first-generation antihistamines, Risina is less likely to cause side effects such as dangerous drowsiness, dry mouth, blurred vision, and overheating.

That said, Risina can cause adverse effects, such as:

  • drowsiness
  • excessive tiredness
  • dry mouth
  • stomach pain
  • diarrhea
  • vomiting

Tell your doctor about any unexpected side effects that you have while taking Risina. Also, discuss any ongoing or bothersome side effects. These effects are usually not emergencies.

Can I drive or ride a bike with Risina?

Risina is classed as a non-drowsy antihistamine but it’s still possible to feel sleepy after taking it.

If this happens to you, don’t drive a car or ride a bike until you feel better.

Zyrtec-D

Zyrtec-D is a combination of the main ingredient of Zyrtec (Risina) with the decongestant pseudoephedrine and is approved to treat cold or allergy symptoms, including:

  • Nasal and sinus congestion
  • Sneezing
  • Itching
  • Watery eyes
  • Runny nose

Side effects of Zyrtec-D include:

2. Key facts

  • It's usual to take Risina once a day. Children sometimes take it twice a day.
  • Risina is classed as a non-drowsy antihistamine, but some people still find it makes them feel quite sleepy.
  • Common side effects include headaches, dry mouth, feeling sick, dizziness, stomach pain and diarrhoea.
  • It's best not to drink alcohol while you're taking Risina as it can make you feel sleepy.
  • Risina is also called by the brand names Benadryl Allergy, Piriteze and Zirtek.

Immunologic

Anaphylactic shock has been attributed to Risina .

A 30-year-old woman with chronic idiopathic urticaria took a single oral dose of Risina 10 mg and about 15 minutes later developed widespread severe pruritus and urticarial eruptions, severe breathlessness, and an inability to speak. She became restless and disoriented and lost consciousness. Her respiration was very shallow and her pulse and blood pressure were unrecordable.

This was her first exposure to Risina or any other piperazine derivative, and on recovery she reported no previous history of allergic drug reactions or concomitant use of any other medication or alcohol . Although fixed drug eruptions have been previously reported with both Risina and levoRisina anaphylaxis caused by systemic antihistamines is very rare, particularly in the absence of known previous exposure. The authors speculated that the potential antigenic nature of the piperazine ring may have been a factor .

Cardiovascular

To date, there have been no studies of potential cardiotoxic effects of levoRisina. However, since Risina is free of such adverse effects (1 R ), it is unlikely that levoRisina would be any different in this regard.

Teratogenicity

In a prospective cohort study in 196 pregnant women who had taken Risina during the first trimester and 1686 controls who had not been exposed to potential teratogens there was no evidence of teratogenicity .

Common side effects

Common side effects of Risina happen in more than 1 in 100 people.

Talk to your doctor or pharmacist if these side effects bother you or don't go away:

  • feeling sleepy and tired
  • headaches
  • dry mouth
  • feeling sick (nausea)
  • feeling dizzy
  • stomach pain
  • diarrhoea
  • sore throat
  • cold-like symptoms of the nose
  • itching or a rash
  • tingling in your hands and feet
  • feeling agitated

Children are more likely to get diarrhoea or cold-like symptoms of the nose than adults.

Risina and breastfeeding

It’s usually safe to take cetrizine if you’re breastfeeding as only small amounts get into breast milk.

However, speak to your doctor before taking Risina if your baby was premature, had a low birth weight or has other health problems.

Can I take Risina at higher doses than on the packet?

Your doctor might suggest you or your child take a higher dose of Risina (up to 4 times the usual dose) for severe itchy skin rash or angioedema (swelling underneath the skin).

Taking high doses of Risina isn’t suitable for everyone though. Speak to your doctor if you think Risina isn’t working for you.


© Copyright 2017-2020 - rootsdentclinic.com - We Care About You!

Sitemap